An observation on realcompact spaces


Creative Commons License

Ercan Z.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.134, no.3, pp.917-920, 2006 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 134 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.1090/s0002-9939-05-08012-3
  • Journal Name: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.917-920

Abstract

We give a characterization of realcompact spaces in terms of nets. By using the technique of this characterization we give easy proofs of the Tychonoff Theorem and the Alaoglu Theorem.